MathSciNet Relay Station
MathSciNet bibliographic data
MR756035 (86m:60096) 60G05 (60E05)
Hoover, Douglas N.; Keisler, H. Jerome Adapted probability distributions. Trans. Amer. Math. Soc. 286 (1984), no. 1, 159–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement